# SDR QXEA2023053100089

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 1,059 hours, 839 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Strap
- Part number: MS336760
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME NOISE & VIBRATION HEARD/FELT IN FLIGHT DECK & FA REPORTED IT WAS FELT IN THE FWD GALLEY BETWEEN THE L1/R1 DOORS. ONLY FELT IN CRUISE @ FL 340 FOR APPROX 5 MIN. ENG VIBS GREEN. REMOVED FROM SERVICE. PERFORMED FIM 05-50-00-810-801-A. DURING GVI OF RECIRCULATION DUCTS, FOUND GASPER DUCT DISCONNECTED. R&R TIC DOWN STRAP REF E175 AMM 21-24-03-400-801-A. NO FURTHER DEFECTS, AIRCRAFT IS OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
